# SDR DALA2023011300296

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 67,012 hours, 8,763 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3318 AFTER T.O. LANDING GEAR HANDLE STUCK IN DOWN POSITION . RESET LGCIU 1 PER RESET ADDENDUM. RESET SUCCESSFUL.   LAST FLIGHT FAULT LGCIU 1 (05GA1) CL 2. NO FAULTS AT THIS TIME. LGCIU 1 TEST OK PER A330 AMM 32-31-00. (9447228)
